Moms Expertise

Could my prenatal vitamins make my nausea worse?

Add your advice here…
Message length 300 characters recommended

I had to try three different types of prenatals before finding one that did not upset my stomach. I also had to take it with dinner. If I took it with breakfast or lunch, it made me sick. If you are given one and try for at least a week (if you can stand it) and are getting sick from it, talk to your pharmacist for a different kind. That worked for me!


Many women find that prenatal vitamins make their nausea worse. Prenatal vitamins are very important so it is best to find a way to continue taking them. Some women find that gummy vitamins or chewable vitamins cause less nausea or stomach upset. Try taking your vitamins at different times of day to see when you have the least amount of symptoms. Make sure you take your vitamins with food as well.

What is Moms Expertise?
“Moms Expertise” — a growing community - based collection of real and unique mom experience. Here you can find solutions to your issues and help other moms by sharing your own advice. Because every mom who’s been there is the best Expert for her baby.
Add your expertise
Could my prenatal vitamins make my nausea worse?
10/17/16Moment of the day
Browse moms